Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 8, NWS Albuquerque, NM

February 3, 2008

NWS Albuquerque, NM issued this wind advisory at Feb 3, 2008, 4:37 AM MST. It took effect at Feb 3, 2008, 12:00 PM MST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2008, 4:37 AM MST (11:37 UTC)
In effect from
Feb 3, 2008, 12:00 PM MST
Expired
Feb 4, 2008, 11:00 PM MST
In force
35 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 031137
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 AM MST SUN FEB 3 2008

NMZ005-006-010>014-016>021-026-031900-
/O.NEW.KABQ.WI.Y.0008.080203T1900Z-080204T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...GLENWOOD...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
437 AM MST SUN FEB 3 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON
ACROSS MUCH OF EASTERN NEW MEXICO...THE SOUTH CENTRAL MOUNTAINS
AND THE SOUTHWEST MOUNTAINS. GUSTS TO 45 OR 50 MPH WILL ALSO BE
POSSIBLE.

ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO THE
TEXAS LINE...INTERSTATE 25 FROM LAS VEGAS TO RATON...HIGHWAY 84
FROM LAS VEGAS TO FORT SUMNER...HIGHWAY 285 FROM CLINES CORNERS
THROUGH ROSWELL AND HIGHWAY 180 IN CATRON COUNTY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

19
8 follow-up statements
000 
WWUS75 KABQ 031754
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1054 AM MST SUN FEB 3 2008

NMZ005-006-010>014-016>021-026-040100-
/O.CON.KABQ.WI.Y.0008.080203T1900Z-080204T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...GLENWOOD...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
1054 AM MST SUN FEB 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH THIS AFTERNOON ACROSS
MUCH OF EASTERN NEW MEXICO...THE SOUTH CENTRAL MOUNTAINS AND THE
SOUTHWEST MOUNTAINS WITH GUSTS TO 45 OR 50 MPH.

ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO THE
TEXAS LINE...INTERSTATE 25 FROM LAS VEGAS TO RATON...HIGHWAY
84 FROM LAS VEGAS TO FORT SUMNER...HIGHWAY 285 FROM CLINES
CORNERS THROUGH ROSWELL AND HIGHWAY 180 IN CATRON COUNTY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

40
000 
WWUS75 KABQ 032151
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MST SUN FEB 3 2008

NMZ011>013-016>021-026-040100-
/O.EXT.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
251 PM MST SUN FEB 3 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH THIS AFTERNOON AND 
EVENING ACROSS PORTIONS OF EASTERN NEW MEXICO AND THE SOUTH
CENTRAL MOUNTAINS WITH GUSTS OF 45 TO 50 MPH.

MAJOR ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO
THE TEXAS LINE...HIGHWAY 285 FROM CLINES CORNERS THROUGH ROSWELL
...HIGHWAY 70 FROM RUIDOSO TO CLOVIS...HIGHWAY 380 ACROSS CHAVES
AND LINCOLN COUNTIES AND ROUTE 60 FROM MOUNTAINAIR TO CLOVIS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-006-010-014-040100-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080204T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...GLENWOOD
251 PM MST SUN FEB 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH THROUGH THIS AFTERNOON
ACROSS PORTIONS OF NORTHEAST AND CENTRAL NEW MEXICO WITH GUSTS TO
45 OR 50 MPH.

MAJOR ROADS AFFECTED INCLUDE INTERSTATE 25 FROM LAS VEGAS TO
RATON...HIGHWAY 180 IN CATRON COUNTY...AND HIGHWAY 64 AND 87 FROM
RATON TO CLAYTON.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

40/34
000 
WWUS75 KABQ 040129
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MST SUN FEB 3 2008

NMZ005-006-010-014-040230-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-080204T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...GLENWOOD
629 PM MST SUN FEB 3 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE NORTHEAST PLAINS
AND HIGHLANDS AS WELL AS THE SOUTHWEST MOUNTAINS OF NEW MEXICO.

$$

NMZ011>013-016>021-026-040600-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
629 PM MST SUN FEB 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TO
PERSIST THIS EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS
AS WELL AS THE SACRAMENTO MOUNTAINS.

MAJOR ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO
THE TEXAS LINE...HIGHWAY 285 FROM CLINES CORNERS TO ROSWELL...
HIGHWAY 70 FROM RUIDOSO TO CLOVIS...HIGHWAY 380 ACROSS CHAVES AS
WELL LINCOLN COUNTIES AND ROUTE 60 FROM MOUNTAINAIR TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER
000 
WWUS75 KABQ 040349
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MST SUN FEB 3 2008

NMZ016-017-026-041300-
/O.UPG.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/
/O.NEW.KABQ.HW.W.0003.080204T0349Z-080205T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
849 PM MST SUN FEB 3 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH TO
CONTINUE ACROSS THE NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE
ADJACENT HIGH PLAINS THROUGH MONDAY AFTERNOON. THE STRONGEST WIND
SPEEDS WILL OCCUR FROM MIDNIGHT THROUGH NOON. PERSONS TRAVELLING
THROUGH THE AREA SHOULD BE ALERT TO THE STRONG WINDS...ESPECIALLY
ALONG HIGHWAY 380 FROM TINNIE TO CARRIZOZO.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005-041300-
/O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
849 PM MST SUN FEB 3 2008

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO
CONTINUE THROUGH THE OVERNIGHT HOURS. WIND SPEEDS SHOULD INCREASE
INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 50 MPH LATE TONIGHT
THROUGH MONDAY AFTERNOON. PERSONS DRIVING THROUGH THE AREA SHOULD
BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG I-25 FROM RATON
TO LAS VEGAS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ011>013-018>021-041300-
/O.EXT.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
CURRY COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
849 PM MST SUN FEB 3 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO
PERSIST THIS EVENING OVER THE ESTANCIA VALLEY AS WELL AS PORTIONS
OF THE EAST CENTRAL AND SOUTHEAST PLAINS. WINDS WILL INCREASE INTO
THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 55 MPH BY MID MORNING AND
PERSIST THROUGH THE AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR
THE CENTRAL MOUNTAIN CHAIN. A FEW LOCATIONS THAT WILL BE IMPACTED
BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES
CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 70 FROM
ROSWELL TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER
000 
WWUS75 KABQ 041205
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MST MON FEB 4 2008

NMZ016-017-026-050000-
/O.CON.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
505 AM MST MON FEB 4 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE SOUTH CENTRAL MOUNTAINS...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 OR 65 MPH WILL
PERSIST FOR MUCH OF THE DAY ACROSS THE NORTHERN SACRAMENTO
MOUNTAINS...THE GUADALUPE MOUNTAINS OF CHAVES COUNTY AS WELL AS
THE ADJACENT HIGH PLAINS OF EASTERN LINCOLN AND SOUTHWEST CHAVES
COUNTIES. THE STRONGEST WINDS ARE LIKELY OVER RIDGE TOPS AND
THROUGH MOUNTAIN PASSES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS.

$$

NMZ005-011>013-018>021-050000-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
505 AM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR MUCH OF EASTERN NEW MEXICO...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE
EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY
FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT
WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM
TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE
AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

KD
000 
WWUS75 KABQ 042206
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MST MON FEB 4 2008

NMZ016-017-026-050600-
/O.CAN.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/
/O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
306 PM MST MON FEB 4 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE
EXPECTED AT TIMES ACROSS THE SOUTH CENTRAL MOUNTAINS THROUGH EARLY
TONIGHT. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-011>013-018>021-050000-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
306 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE
EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY
FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT
WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM
TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA
FE AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

40/34
000 
WWUS75 KABQ 042353
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MST MON FEB 4 2008

NMZ005-011>013-018>021-050100-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
453 PM MST MON FEB 4 2008

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

NORTHWEST WINDS GUSTING TO 40 MPH WILL CONTINUE LOCALLY FOR THE
REMAINDER OF THE EVENING.

$$

NMZ016-017-026-050600-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
453 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

EXPECT SOUTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS UP TO 50 MPH
THROUGH THIS EVENING. WIND SPEEDS WILL DECREASE GRADUALLY AFTER
MIDNIGHT TO EASE HAZARDOUS WIND CONDITIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

SHY
000 
WWUS75 KABQ 050557
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 PM MST MON FEB 4 2008

NMZ016-017-026-050700-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
1057 PM MST MON FEB 4 2008

...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING. 

A FEW LOCAL WIND GUSTS TO 30 MPH WILL CONTINUE OVERNIGHT.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 3, 3:05 AM MST, 1 hour 32 minutes earlier.

Area forecast discussion, Feb 3, 3:05 AM MST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 AM MST SUN FEB 3 2008

.DISCUSSION...
FIRST SHORT WAVE TROUGH CURRENTLY PUSHING OVER THE STATE AHEAD OF
THE MORE VIGOROUS AND EVOLVING TROUGH UPSTREAM TO THE NORTHWEST.
THIS INITIAL WAVE HELPED SPREAD LIGHT SNOWFALL OVER PORTIONS OF
THE RIO GRANDE VALLEY AND MORE SIGNIFICANT ACCUMULATIONS INTO THE
NORTH CENTRAL AND NORTHWESTERN MOUNTAINS. A FEW ECHOES LINGERING
ON RADAR IMAGERY...BUT FOR NOW THE HEAVIER SHOWERS HAVE TAPERED
OFF AS THE AXIS OF THE WAVE PUSHES EAST. THIS WILL ALLOW A BRIEF
DOWN TREND IN SHOWER COVERAGE BEFORE NOON TODAY WITH SHOWER
ACTIVITY RAPIDLY INCREASING AND SPREADING SOUTH AND EAST BY LATE
THIS AFTERNOON AS THE NEXT SURGE OF UPPER LEVEL ENERGY APPROACHES.

A PLETHORA OF HIGHLIGHTS TO BE ISSUED FOR NEXT TWO DAYS INCLUDING
A WIND ADVISORY ESSENTIALLY ALONG AND EAST OF THE CENTRAL
MOUNTAINS AS WELL AS THE SOUTHWEST MOUNTAINS FOR TODAY. IN
ADDITION...RED FLAG WARNING WILL FOLLOW FOR THE EAST CENTRAL
PLAINS WHERE HUMIDITIES WILL APPROACH NECESSARY CRITERIA. SHIFTING
BACK TO THE SNOW ISSUE...WINTER STORM WARNING STILL LOOKS
JUSTIFIED FOR NORTHERN AND WESTERN PORTIONS OF THE STATE AND WILL
KEEP AS IS. WINTER STORM WATCH WILL ALSO CONTINUE AS IS FOR UPPER
RIO GRANDE VALLEY AND SOUTHWESTERN MOUNTAINS FROM SUNDAY EVENING
THROUGH MONDAY AS THIS WILL BE THE TIME FRAME WHEN SNOW LEVELS
BEGIN DROPPING TO THE SURFACE OVER THE MAJORITY OF ZONES 3 AND 14.
THERE IS STILL SOME UNCERTAINTY WITH SNOW LEVELS THROUGH THE DAY
ON MONDAY OVER THESE ZONES. REGARDING QPF AND SNOWFALL
AMOUNTS THROUGH MONDAY NIGHT...WILL BE TRENDING TOWARD GFS AND HPC
GUIDANCE WITH AMOUNTS ROUGHLY COMING OUT TO 1 TO 2 FEET IN THE
NORTHWEST MOUNTAINS...8 TO 14 INCHES IN THE CHUSKAS AND
SANGRES...AND GENERALLY 4 TO 8 INCHES IN THE LOWER ELEVATIONS OF
THE NORTH AND WEST.

AGAIN...ATTENTION WILL SHIFT TO THE NORTHEAST HIGHLANDS AND
NORTHEAST PLAINS MONDAY NIGHT INTO TUESDAY MORNING AS STRONG COLD
FRONT SURGES SOUTHWARD ALONG WITH ACCOMPANYING SNOW. POTENTIAL
STILL EXISTS FOR A QUICK SHOT OF ACCUMULATING SNOWS AND THE NEED
FOR ADDITIONAL HIGHLIGHTS IN THIS AREA WILL HAVE TO BE CONSIDERED
BY UPCOMING SHIFTS.

A MUCH NEEDED BREAK FROM THE WINTRY WEATHER WILL FOLLOW THROUGH
THE REMAINDER OF THE WEEK AS WEST TO NORTHWESTERLY FLOW ALOFT
PREVAILS. ONLY CONCERNS AT THIS POINT WILL BE SOME LINGERING LIGHT
SHOWERS ACROSS MOUNTAINS NEAR THE COLORADO BORDER AND POSSIBLE
FIRE WEATHER CONCERNS IN THE EAST ON WEDNESDAY INTO THURSDAY.

&&

.AVIATION...
MOUNTAIN OBSCURATIONS AS WELL AS MVFR AND OCCASIONAL IFR CIGS AND
VSBYS WILL BE COMMON TODAY AND TONIGHT ACROSS NORTHERN AND WESTERN
AREAS. SNOW ASSOCIATED WITH THE RESTRICTED VISIBILITIES WILL BE
HEAVY AT TIMES COULD BE ACCOMPANIED BY THUNDER LATE THIS AFTERNOON
AND EVENING. MEANWHILE...WIND GUSTS OF 35 TO 45 KNOTS WILL BE
COMMON THIS AFTERNOON ACROSS SOUTHERN AND EASTERN AREAS. STRONG
WINDS WILL CONTINUE ALONG RIDGE TOPS AND THROUGH PASSES OF THE
CENTRAL AND SOUTHERN MOUNTAINS TONIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z...KD

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  37  27  37  18 /  70  80  50  20
GALLUP..........................  37  24  33  10 /  60  80  50  20
GRANTS..........................  40  28  36  14 /  40  60  50  20
GLENWOOD........................  52  31  46  23 /  10  40  50  20
CHAMA...........................  31  14  32   8 /  90 100  70  40
LOS ALAMOS......................  38  23  38  15 /  50  60  50  30
RED RIVER.......................  30  18  29   6 /  60  80  60  40
TAOS............................  37  24  36  14 /  50  70  50  40
SANTA FE........................  40  27  38  18 /  50  60  50  30
SANTA FE AIRPORT................  42  28  40  17 /  50  50  50  30
ESPANOLA........................  43  26  42  21 /  50  60  40  30
ALBUQUERQUE HEIGHTS.............  47  32  45  26 /  20  40  40  20
ALBUQUERQUE VALLEY..............  48  30  46  23 /  20  30  40  20
ALBUQUERQUE FOOTHILLS...........  44  29  42  22 /  30  40  40  20
ALBUQUERQUE WEST MESA...........  45  32  45  24 /  20  40  40  20
SOCORRO.........................  53  32  49  22 /  10  30  40  20
SANDIA PARK/CEDAR CREST.........  40  25  38  15 /  30  40  50  30
MORIARTY/ESTANCIA...............  47  27  40  21 /  30  30  40  30
CARRIZOZO.......................  55  33  45  22 /   5  10  40  20
RUIDOSO.........................  50  35  41  22 /   5  10  40  30
RATON...........................  46  22  44  14 /  20  20  40  40
LAS VEGAS.......................  45  29  38  14 /  10  30  30  30
ROY.............................  48  30  45  22 /   5  10  20  40
CLAYTON.........................  53  30  49  20 /   5   0  10  40
SANTA ROSA......................  59  37  53  24 /   5   5  20  30
TUCUMCARI.......................  61  38  56  26 /   0   5  20  30
FORT SUMNER.....................  62  38  57  24 /   5   5  20  20
CLOVIS..........................  63  38  59  27 /   5   0  10  20
PORTALES........................  62  37  61  26 /   5   0  10  20
ROSWELL.........................  68  39  65  32 /   5   0  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR
THE FOLLOWING ZONES...NMZ003-014.

WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR THE FOLLOWING
ZONES...NMZ001-002-004-008.

WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ005-006-010>014-016>021-026.

RED FLAG WARNING FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ108.

&&

52/19
Hazardous weather outlook, Feb 2, 3:09 PM MST, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MST SAT FEB 2 2008

NMZ001>021-026-031300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
309 PM MST SAT FEB 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ACROSS THE
NORTHERN MOUNTAINS THIS AFTERNOON AND TONIGHT. ACCUMULATIONS WILL
BE MINIMAL THIS AFTERNOON AND TONIGHT...HOWEVER HEAVIER AMOUNTS
ARE EXPECTED AFTER MIDNIGHT. PLEASE SEE NEXT SECTION FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WARNING IS IN EFFECT FROM MIDNIGHT SUNDAY THROUGH
MONDAY AFTERNOON FOR THE NORTHERN MOUNTAINS...NORTHWEST
PLATEAU...AND WEST CENTRAL MOUNTAINS. ACCUMULATIONS WILL GENERALLY
RANGE FROM 4 TO 8 INCHES BELOW 7500 FEET. ABOVE 7500
FEET...SNOWFALL ACCUMULATIONS AROUND A FOOT ARE LIKELY...WITH
ACCUMULATIONS NEAR 2 FEET POSSIBLE ACROSS THE NORTHERN MOUNTAINS
NEAR THE COLORADO BORDER. REDUCED VISIBILITIES AND POOR DRIVING
CONDITIONS ARE LIKELY. PLEASE SEE THE WINTER STORM WARNING FOR
MORE DETAILS.

A WINTER STORM WATCH IS IN EFFECT FOR THE UPPER RIO GRANDE VALLEY
AND SOUTHWEST MOUNTAINS FROM 6 PM ON SUNDAY THROUGH MONDAY AFTERNOON.

IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP SUNDAY
AFTERNOON ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS DUE TO STRONG
AND GUSTY WEST TO SOUTHWEST WINDS COMBINED WITH LOW HUMIDITIES. A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR THIS AREA.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:03 AM MSTRed Flag WarningABQ11 hr
Feb 3, 2:54 PM MSTSnow AdvisoryABQ38 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.